Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Lower back pain, MRI showed inflamed spine. Prescribed Tramadol. Possibility of Fibromyalgia. Nausea feeling, light headed. Cause?

I have had really bad back lower back pain in my tailbone, I was just in the hospital last Monday 10-07-13 through Friday 10-11-13 where they did an MRI of my spine and said my spine is inflamed. They put me on Tramadol and I have to use a walker until It is better as I have fallen a few times(once in the hospital last week), and they do not want me doing any bending, pushing, pulling, lifting, twisting, turning, or anything else that aggravates it. They said I could have fibromyalgia and/or rhumetoid arthritis starting. Today I was in church on the hard pews, and all of a sudden I got clammy, cold, nausesas, and felt light headed, like I was going to faint. I had to get up and within a few minutes of standing I felt better. What could cause this?
Asked On : Thu, 17 Oct 2013
Answers:  1 Views:  236
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
General & Family Physician 's  Response
Hi, it appears to be due to the pain at the site while doing some prohibited movement, that is why you had such syncope feeling, and when you stand up, the pressure is released and the feeling has gone.
Other possibility is the tramadol, which in some people show vomiting sensation, and giddy ness. Any how you are relieved of it. Thank you.
Answered: Thu, 17 Oct 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor